# SDR SIMA20230630002

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 17,452 hours, 11,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: 17152666801
- Condition: Damaged
- Location: Closet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEREGENCY PHOTLUMINESCENT STRIP INFRONT OF CLOSET HAS WATER INSIDE.-C/A-RAR EMERGENCY PHOTOLUMINESCENT STRIP INFRONT OF CLOSET IAW AMM 33-50-21.
